# SDR FDEA201104261623

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74551
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER AUX TANK AT STA XCW 46.500 STRINGER 9 FOUND CRACKED.  ACCOMPLISHED EA 1-5710-149709.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
